Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 18, 2021, 2:49 PM MDT for Otero County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 2:49 PM MDT (20:49 UTC)
- Expired
- May 18, 2021, 3:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
County Otero County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479 WWUS85 KPUB 182049 SPSPUB Special Weather Statement National Weather Service Pueblo CO 249 PM MDT Tue May 18 2021 COZ093-182115- La Junta Vicinity/Otero County CO- 249 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near Higbee, or 18 miles south of La Junta, moving west at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Higbee. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3781 10344 3765 10341 3765 10371 3782 10374 TIME...MOT...LOC 2049Z 073DEG 8KT 3772 10350 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 18, 12:44 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 18, 12:44 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1244 PM MDT Tue May 18 2021 .UPDATE... Issued at 1242 PM MDT Tue May 18 2021 As the upper low continues to slowly move across the region, will continue to see precip development over much of southern CO this afternoon. Moderate snow across the higher terrain will likely provide several inches of additional snowfall today, while isolated to widely scattered storms develop once again across the plains. Much of the eastern plains have seen sunny skies today, with some weak instability building within surface trough axis and 40 degree dewpoint air. Highest instability will likely remain along and south of Highway 50 today, where the steepest mid level lapse rates will be located. Weak shear will limit thunderstorm intensity, but nonetheless, can't rule out a few stronger storms capable of producing small hail and gusty winds. The highest potential for this stronger storm development looks to be closer to the CO/NM border. Burn scar flash flooding should lower for most of them today, however, do think some of the development lifting north into CO could pivot back west. This would put the Spring Burn Scar at risk once again this afternoon, and will continue to monitor this potential. && .SHORT TERM...(Today and tonight) Issued at 411 AM MDT Tue May 18 2021 ...Showers expected mtns/valleys/I-25 corridor today winding down tonight... Currently... Upper low was located along the CO/NM border south of KALS. A band of precip associated with this low was located across east central CO and then extending into the southern I-25 corridor and into the San Luis Valley (SLV). Over the remainder of the area is dry but overcast. Temps at 3 Am across the region were relatively mild, with M40s to M50s across the plains, 40s in the SLV and 20s and 30s in the mtns. Today... Areas of showers will continue to wrap around the mid level low as it meanders slowly along the CO/NM border today. This mid level circulation will keep a deep easterly upslope flow over the region, with the best chance of showers and isold thunderstorms over the I- 25 corridor region, and all of the higher terrain and valleys. Rainfall rates are not expected to be all that intense today so flash flooding is not likely on the burn scars, but creeks will likely be running high due to the persistent steady rain. Mountain tops, generally above treeline may see some locally heavy snow accumulations. Max temps today will be cool, with readings in the 60s plains, U50s valleys and 30s and 40s mtns. Isolated thunder will occur today, but it is not expected to be strong or severe. Tonight... The mid level low is not expected to move much, as it is fcst to be located along the CO/NM border south of KTAD by 12Z Wed. The circulation is expected to weaken and flow around it is expected to decrease. Showers will continue this evening but are expected to steadily decrease as the night progresses. Quite a bit of cloudiness will continue this evening but gradual clearing is expected to occur as the night progresses. Min temps tonight will be in the 40s plains, 30s valleys and 20s and 30s mtns. \/Hodanish .LONG TERM...(Wednesday through Monday) Issued at 411 AM MDT Tue May 18 2021 Main Points: 1) Burn scar flash flooding once again possible on Wednesday afternoon. 2) Isolated strong to severe storm possible on Thursday afternoon over the eastern plains. 3) Severe thunderstorm risks return for Friday and Saturday, magnitude of intensity is still uncertain. Wednesday: The upper level low finally begins to exit the region, but as it exits, an area of upper level diffluence develops over central Colorado, which is expected to create QPF bullseyes over the Continental Divide. CAPE values over the mountains are expected to be around 1000 J/kg, so heavy rain and hail is possible under the thunderstorms that develop. The upper Arkansas River Valley and Wet Mountain Valley are susceptible to heavy rain on Wednesday afternoon as storms move off of the mountains. It is possible that a stronger storm develops over the Spring, Junkins, Decker, or Hayden Pass burn scars, so burn scar flash flooding is possible on Wednesday. Over the plains a surface pressure gradient tightens creating southeasterly winds over the plains, which increases the chances for upslope enhanced precipitation over the eastern mountains. Isolated to scattered thunderstorms are possible during the afternoon over the plains with an emphasis near the Kansas border. CAPE values are near 1000 J/kg but there is weak shear aloft, so main thunderstorm risks will be pulse or multicell thunderstorms, that are likely not severe. Thursday: The Storm Prediction Center put a Marginal and a Slight risk for severe weather over the plains on Thursday afternoon. A lee trough develops over the adjacent plains, tightening up the meridional moisture/pressure gradient over further east. There are pockets of CAPE around 1000 J/kg being resolved by the models and 0-6km bulk shear values are around 40kts, with a curved hodograph. The main issue over the eastern plains will be the breaking the cap that is in place. Shortwaves are being resolved during the afternoon, so that may be enough to help start convection initiation. Current thoughts are that the best chances for a severe storm will be over northeastern Colorado, with an isolated strong to severe storm over our portion of the eastern plains. Meteorological critical fire weather conditions are expected on Thursday afternoon over he San Luis Valley, but with recent rains it is doubtful any fire weather highlights will be issued. Friday: The next upper level closed low is expected to reach the Great Basin by Friday afternoon and a weaker closed low is expected to develop to the south of the main low. The weaker trough is expected to merge with the larger circulation, intensifying the main low. This outcome is being uniformly resolved by deterministic and ensembles. This set- up does look particularly well for severe thunderstorms. Very strong speed shear is expected over the plains on Friday afternoon and ample moisture is expected with origins from the Gulf of Mexico. The limiting factor will be how strong the instability is. With the aforementioned weaker trough propagating to the south of the main circulation, Pacific based moisture is expected to advect over southern Colorado. The more moist mid-levels are expected to create near moist adiabatic lapse rates, hindering CAPE values. Much of the models are resolving <1000 J/kg over CAPE over the region. Does this limit the severe risk on Friday? Not necessarily. With shear values so high, the storms that develop will likely rotate, leading to mesocyclone enhanced risks in hail size and wind gusts. Tornadoes are not out of the question either. The Pacific based moisture increased PWAT values over western half of the CWA, which increases heavy rain risks over the mountains, specifically the eastern San Juan Mountains. Burn scar flash flooding is once again possible. Saturday: Saturday looks like a similar set-up to Friday when it comes to the ample low-level moisture and high values of shear. The main difference is that the mid-level are a little bit drier, leading to higher lapse rates and CAPE values. While Friday is a day to monitor, we are becoming increasingly concerned about Saturday's severe weather outlook, but the magnitude of the event will depend on the location and strength of the closed low. As of right now, storms that develop are would rotate, enhancing the hail and wind risk, and tornadoes are possible. Flash flooding is also possible over burn scars and urban environments. We are still far out from this event and the synoptics need to line up for this outcome to occur. For now, be aware of the enhanced severe risk for Saturday, but keep checking back for updates. Sunday and Monday: Dryline remains in play on Sunday, but with the upper level low expected to eject to the northeast on Sunday, the best forcing will also be to the northeast. Lingering showers and thunderstorms are possible over the mountains and the Raton Mesa. Monday looks... dry? Long range models are resolving SW flow over the region leading to downslope air off the Rockies and dry conditions. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1136 AM MDT Tue May 18 2021 KALS...Rain showers are currently over the terminal and are expected to remain in the vicinity for several more hours. Cigs will likely keep things around IFR, while vis will likely not be impacted too severely. Precipitation should clear the terminal after 21Z, where winds will weaken and VFR conditions will prevail the rest of the period. KCOS...Showers will persist near the terminal through about 06Z, although conditions should primarily remain in the MVFR range, mostly due to cigs. Once the showers have left the area, VFR will return and winds will lighten through the end of the period. KPUB...Currently VFR conditions prevail with light winds. Models imply somewhat mid-level confidence on the rest of the afternoon. Isolated showers are expected to pass through the area between 22- 01Z, although confidence on the terminal seeing some more rain has gone up, so have included it in this set of TAFs. MVFR conditions will mostly prevail through around 02Z tonight, where things are expected to remain calm and VFR for the rest of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 PM MDT this evening for COZ072- 073-075-080. && UPDATE...RODRIGUEZ SHORT TERM...HODANISH LONG TERM...SKELLY AVIATION...GARBEROGLIO
Hazardous weather outlook, May 18, 11:53 AM MDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1153 AM MDT Tue May 18 2021 COZ058>089-093>099-191800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1153 AM MDT Tue May 18 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms are possible across the region this afternoon. The highest chance of storms will be along and south of Highway 50, and especially closer to the the Colorado and New Mexico border. Small hail and wind gusts to 45 mph will be possible with the strongest storms. Snow will fall across the higher elevations of the mountains, mainly through this afternoon. Several inches of additional snowfall is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dryline thunderstorms will be possible during the afternoon and evening on Thursday over the plains. Main concerns will be large hail, damaging winds, and isolated tornadoes. Friday and Saturday show higher potential for severe storms over the plains, but will largely depend on the strength and location of the upper low pressure system. Main risks will also be large hail, damaging winds, and isolated tornadoes. Heavy rains could also pose a concern for burn scar areas, along with any other areas that have experienced heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon over the mountains. RODRIGUEZ/GARBEROGLIO
In the hours before
Local storm report, May 18, 10:36 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1036 AM MDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM SNOW 1 WSW ROSITA 38.09N 105.35W
05/18/2021 M1.0 INCH CUSTER CO CO-OP OBSERVER
&&
MJGSpecial weather statement, May 18, 12:29 PM MDT, 2 hours 20 minutes before
Special Weather Statement National Weather Service Pueblo CO 1229 PM MDT Tue May 18 2021 COZ099-181900- Springfield Vicinity/Baca County CO- 1229 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 100 PM MDT... At 1229 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Campo, or 15 miles north of Boise City, moving north at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Campo. LAT...LON 3723 10265 3719 10224 3699 10234 3700 10264 TIME...MOT...LOC 1829Z 186DEG 12KT 3696 10251 mw
Special weather statement, May 18, 12:46 PM MDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 1246 PM MDT Tue May 18 2021 COZ099-181915- Springfield Vicinity/Baca County CO- 1246 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 115 PM MDT... At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Campo, or 23 miles south of Springfield, moving north at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Campo. LAT...LON 3700 10286 3732 10286 3731 10229 3700 10230 TIME...MOT...LOC 1846Z 186DEG 11KT 3708 10272 mw
Special weather statement, May 18, 1:41 PM MDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 141 PM MDT Tue May 18 2021 COZ093-094-097>099-182030- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 141 PM MDT Tue May 18 2021 ...SPECIAL WEATHER STATEMENT FOR OTERO...PROWERS...BACA...EASTERN LAS ANIMAS AND BENT COUNTIES UNTIL 230 PM MDT... At 137 PM MDT, Doppler radar was showing a broad area of isolated thunderstorms across the southeast plains, moving north at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Lamar, La Junta, Springfield, Rocky Ford, Las Animas, Holly, Swink, Walsh, Granada, Cheraw, Pritchett, Vilas, Campo, Hartman, Kim, Branson, Two Buttes, Delhi and Higbee. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3700 10403 3809 10403 3815 10205 3700 10204 TIME...MOT...LOC 1937Z 165DEG 7KT 3735 10296
Special weather statement, May 18, 1:45 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 145 PM MDT Tue May 18 2021 COZ071-072-074>089-093-094-182045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft- Southern San Luis Valley- Western/Central Fremont County Below 8500 Ft- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Canon City Vicinity/Eastern Fremont County- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-La Junta Vicinity/Otero County-Wet Mountains above 10000 Ft- Pueblo Vicinity/Pueblo County Below 6300 Feet- Wet Mountains between 6300 and 10000Ft- Wet Mountain Valley Below 8500 Ft-Pikes Peak above 11000 Ft- Crowley County-Eastern Las Animas County- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Southern Sangre De Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- 145 PM MDT Tue May 18 2021 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... Southwestern Otero County in southeastern Colorado... Huerfano County in southeastern Colorado... Eastern Fremont County in central Colorado... Teller County in central Colorado... Eastern Custer County in southeastern Colorado... Eastern Costilla County in south central Colorado... El Paso County in east central Colorado... Western Las Animas County in southeastern Colorado... West central Crowley County in southeastern Colorado... Pueblo County in southeastern Colorado... A weather system over Colorado will favor the development of showers or thunderstorms and weak funnel clouds for the next few hours. These weak funnels can extend thousands of feet down from the base of the parent cloud, and typically last for only a few minutes then dissipate. However,on rare occasions, they can briefly reach the ground and cause minor damage. If you are in Colorado, be alert for the possibility of seeing a funnel cloud, and if you do, call your local law enforcement agency, and they will relay your report to the national weather service. If you are a weather spotter for the national weather service in pueblo, please call our office directly if you spot a funnel cloud. If a funnel cloud comes close to the ground near you, go to a place of safety, preferably in a sturdy building.
Special weather statement, May 18, 2:49 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 249 PM MDT Tue May 18 2021 COZ093-182115- La Junta Vicinity/Otero County CO- 249 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near Higbee, or 18 miles south of La Junta, moving west at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Higbee. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3781 10344 3765 10341 3765 10371 3782 10374 TIME...MOT...LOC 2049Z 073DEG 8KT 3772 10350
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:11 PM MDT | Special Weather Statement | PUB | Crowley, Las Animas, Otero, Pueblo | 49 min |
| May 17, 6:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| May 17, 6:20 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 17, 6:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| May 17, 6:29 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 17, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 61 min |
| May 17, 6:53 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 17, 6:56 PM MDT | Special Weather Statement | PUB | Crowley, Las Animas, Otero | 49 min |
| May 17, 6:57 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| May 17, 7:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 69 min |
| May 17, 7:43 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Otero | 47 min |
| May 17, 8:14 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 46 min |
| May 17, 8:29 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| May 17, 8:41 PM MDT | Special Weather Statement | PUB | Bent | 19 min |
| May 17, 9:00 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 45 min |
| May 17, 9:43 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Prowers | 47 min |
| May 18, 9:06 AM MDT | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 6 hr |
| May 18, 9:36 AM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| May 18, 12:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| May 18, 12:46 PM MDT | Areal Flood Warning | PUB | Custer, Pueblo | 7 hr |
| May 18, 12:46 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 18, 1:41 PM MDT | Special Weather Statement | PUB | Baca, Bent, Otero, Prowers | 49 min |
| May 18, 3:48 PM MDT | Special Weather Statement | PUB | Kiowa | 42 min |
| May 18, 4:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| May 18, 4:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| May 18, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 18, 5:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.